# SDR FDEA201109304229

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rudder
- Part number: A5547150001600
- Part serial: HF1262
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WATER INDICATIONS ON RUDDER FOUND DURING THERMOGRAPHY INSP REPAIR CARRIED OUT TO T/E SCREW NR 37 RT IAW EA 6-5540-154307, PART 1, SRM 55-41-12, MAJOR REPAIR ULTRASONIC INSP OF AREAS IN FIG 2 THRU 8 TO BE CARRIED OUT AT 6 YEAR   INTERVALS IAW MRBR IAW EA 6-5540-154307, PART 2.
